On fully initial grammars with regulated rewriting

Bălănescu Tudor and Gheorghe Marian and Păun Gheorghe: On fully initial grammars with regulated rewriting. In: Acta cybernetica, (9) 2. pp. 157-165. (1989)

[thumbnail of cybernetica_009_numb_002_157-165.pdf]
Cikk, tanulmány, mű

Download (747kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1989
Volume: 9
Number: 2
ISSN: 0324-721X
Page Range: pp. 157-165
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38490/
Uncontrolled Keywords: Nyelvészet - számítógép alkalmazása, Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 165. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
06. Humanities
06. Humanities > 06.02. Languages and Literature
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 14:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/12463

Actions (login required)

View Item View Item